Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have black patch. No pain and itchiness. Taking Vitamin medicines. Suggestions?

Hi, have developed black patch as big as 3 inch. I noticed today morning about it. It is painless , no itching . I am vitamin d and vitamin b12 deficient and taking medicines for same . Had non protective sex on 26th nov 2012 and got it tested on 30thJanuary 2013 for hiv which came to be negative. I am still worried for this black patch . Please advice
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
the area where black patch has develop is not mention ,from history i think it is over genital area
painless black patch may indicate sexually transmitted disease and you need to be do some blood test as you have done unprotected sex also
better to consult dermatologist and do take symptomatic medicine suggest by you
i hope i answered your question
Answered: Tue, 5 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor